Skip to content

Advertisement

  • Research Article
  • Open Access

Iteration Scheme with Perturbed Mapping for Common Fixed Points of a Finite Family of Nonexpansive Mappings

Fixed Point Theory and Applications20072007:029091

https://doi.org/10.1155/2007/29091

  • Received: 17 December 2006
  • Accepted: 6 February 2007
  • Published:

Abstract

We propose an iteration scheme with perturbed mapping for approximation of common fixed points of a finite family of nonexpansive mappings . We show that the proposed iteration scheme converges to the common fixed point which solves some variational inequality.

Keywords

  • Differential Geometry
  • Nonexpansive Mapping
  • Computational Biology
  • Iteration Scheme
  • Finite Family

[123456789101112131415161718192021]

Authors’ Affiliations

(1)
Department of Information Management, Cheng Shiu University, Kaohsiung, 833, Taiwan
(2)
Department of Mathematics, Tianjin Polytechnic University, Tianji, 300160, China

References

  1. Zeng L-C, Yao J-C: Stability of iterative procedures with errors for approximating common fixed points of a couple of -contractive-like mappings in Banach spaces. Journal of Mathematical Analysis and Applications 2006,321(2):661–674. 10.1016/j.jmaa.2005.07.079MATHMathSciNetView ArticleGoogle Scholar
  2. Lin Y-C, Wong N-C, Yao J-C: Strong convergence theorems of Ishikawa iteration process with errors for fixed points of Lipschitz continuous mappings in Banach spaces. Taiwanese Journal of Mathematics 2006,10(2):543–552.MATHMathSciNetGoogle Scholar
  3. Zeng L-C, Wong N-C, Yao J-C: Strong convergence theorems for strictly pseudocontractive mappings of Browder-Petryshyn type. Taiwanese Journal of Mathematics 2006,10(4):837–849.MATHMathSciNetGoogle Scholar
  4. Lin Y-C: Three-step iterative convergence theorems with errors in Banach spaces. Taiwanese Journal of Mathematics 2006,10(1):75–86.MATHMathSciNetGoogle Scholar
  5. Zeng L-C, Lee GM, Wong N-C: Ishikawa iteration with errors for approximating fixed points of strictly pseudocontractive mappings of Browder-Petryshyn type. Taiwanese Journal of Mathematics 2006,10(1):87–99.MATHMathSciNetGoogle Scholar
  6. Schaible S, Yao J-C, Zeng L-C: A proximal method for pseudomonotone type variational-like inequalities. Taiwanese Journal of Mathematics 2006,10(2):497–513.MATHMathSciNetGoogle Scholar
  7. Zeng L-C, Lin LJ, Yao J-C: Auxiliary problem method for mixed variational-like inequalities. Taiwanese Journal of Mathematics 2006,10(2):515–529.MATHMathSciNetGoogle Scholar
  8. Zeng L-C, Wong N-C, Yao J-C: On the convergence analysis of modified hybrid steepest-descent methods with variable parameters for variational inequalities. to appear in Journal of Optimization Theory and ApplicationsGoogle Scholar
  9. Ceng LC, Cubiotti P, Yao J-C: Approximation of common fixed points of families of nonexpansive mappings. to appear in Taiwanese Journal of MathematicsGoogle Scholar
  10. Ceng LC, Cubiotti P, Yao J-C: Strong convergence theorems for finitely many nonexpansive mappings and applications. to appear in Nonlinear AnalysisGoogle Scholar
  11. Zeng L-C, Wu SY, Yao J-C: Generalized KKM theorem with applications to generalized minimax inequalities and generalized equilibrium problems. Taiwanese Journal of Mathematics 2006,10(6):1497–1514.MATHMathSciNetGoogle Scholar
  12. Ceng LC, Lee C, Yao J-C: Strong weak convergence theorems of implicit hybrid steepest-descent methods for variational inequalities. to appear in Taiwanese Journal of MathematicsGoogle Scholar
  13. Zeng L-C, Yao J-C: Implicit iteration scheme with perturbed mapping for common fixed points of a finite family of nonexpansive mappings. Nonlinear Analysis 2006,64(11):2507–2515. 10.1016/j.na.2005.08.028MATHMathSciNetView ArticleGoogle Scholar
  14. Wang L: An iteration method for nonexpansive mappings in Hilbert spaces. Fixed Point Theory and Applications 2007, 2007: 8 pages.View ArticleGoogle Scholar
  15. Takahashi W, Shimoji K: Convergence theorems for nonexpansive mappings and feasibility problems. Mathematical and Computer Modelling 2000,32(11–13):1463–1471.MATHMathSciNetView ArticleGoogle Scholar
  16. Xu HK, Kim TH: Convergence of hybrid steepest-descent methods for variational inequalities. Journal of Optimization Theory and Applications 2003,119(1):185–201.MATHMathSciNetView ArticleGoogle Scholar
  17. Suzuki T: Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals. Journal of Mathematical Analysis and Applications 2005,305(1):227–239. 10.1016/j.jmaa.2004.11.017MATHMathSciNetView ArticleGoogle Scholar
  18. Suzuki T: Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces. Fixed Point Theory and Applications 2005,2005(1):103–123. 10.1155/FPTA.2005.103MATHView ArticleGoogle Scholar
  19. Xu H-K: Viscosity approximation methods for nonexpansive mappings. Journal of Mathematical Analysis and Applications 2004,298(1):279–291. 10.1016/j.jmaa.2004.04.059MATHMathSciNetView ArticleGoogle Scholar
  20. Geobel K, Kirk WA: Topics in Metric Fixed Point Theory, Cambridge Studies in Advanced Mathematics. Volume 28. Cambridge University Press, Cambridge, UK; 1990:viii+244.View ArticleGoogle Scholar
  21. Marino G, Xu H-K: Convergence of generalized proximal point algorithms. Communications on Pure and Applied Analysis 2004,3(4):791–808.MATHMathSciNetView ArticleGoogle Scholar

Copyright

Advertisement